# SDR COMA0360494

- Difficulty date: November 12, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 10,298 hours, 8,878 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330339
- Part serial: 99153H9234
- Condition: Arced
- Location: Cockpit
- Part time: 10,298 hours, 8,878 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6835 DURING CRUISE FLIGHT, NOTICED ARCING EMANATING FROM THE LEFT CORNER OF THE LEFT WINDSHIELD.  AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT CVG.  REPLACED THE LEFT WINDSHIELD.
